# SDR ASAA2014040907494

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,903 hours, 650 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Out Of Position
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AUTOPILOT AB WOULD NOT ENGAGE AFTER TAKE OFF. FOUND AUTOPILOT STAB TRIM SWITCH IN CUTOUT POSITION, WORK NORMAL WITH SWITCH IN NORMAL.  ACFT GROUNDED.  PERFORMED DFCS LAND VERIFY GRP 49, IAW MM 22-11-00 AND HGS SYS TEST, IAW SMM 34-36-0.  GROUND VERIFICATION SUCCESSFUL.
